MathSciNet Relay Station
MathSciNet bibliographic data
MR1974564 31B15 (42A16 46E30 46E35 47B38)
Adams, D. R.; Xiao, J. Strong type estimates for homogeneous Besov capacities. Math. Ann. 325 (2003), no. 4, 695–709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement